Buplex contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Each film-coated tablet contains Ibuprofen 200mg. Buplex is used to treat; Pain Fever Headache Migraine Dental pain Period pain You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 50 tablets per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Buplex Ibuprofen 200Mg Tabs 12Pk
This is a pharmacy medicine. Please answer honestly so our registered pharmacist can check it is safe for you before we dispense Buplex Ibuprofen 200Mg Tabs 12Pk. Your answers are attached to your order for the pharmacist to review.
Verify this pharmacy on the PSI register
We use cookies to run the shop, measure how it is used and show you relevant offers. Essential cookies are always on; accept or reject the rest, or choose by type. Read our cookie policy